TITLE

Cisplatin overdose

PUB. DATE
August 2013
SOURCE
Reactions Weekly;8/24/2013, Issue 1466, p14
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
An abstract of the article "Treatment of cisplatin overdose in pediatric case," by Y. Ohtsuka and colleagues is presented.
ACCESSION #
89895175

 

Related Articles

  • Isoniazid overdose.  // Reactions Weekly;3/18/2006, Issue 1093, p20 

    Discusses research being done on status epilepticus following an intentional overdose of isoniazid. Reference to a study by D. Tibussek et al published in the February 2006 issue of the "European Journal of Pediatrics"; Findings of laboratory investigations; Treatment of toxic isoniazid ingestion.

  • Cisplatin overdose.  // Reactions Weekly;03/23/2013, Issue 1445, p16 

    The article presents a case study of the development of sepsis in a 33-year-old woman who received a fatal overdose of cisplatin, given as part of an ESHAP regimen for mediastinal lymphoma.

  • Incidence and Nature of Dosing Errors in Paediatric Medications. Wong, Ian C. K.; Ghaleb, Maisoon A.; Franklin, Bryony D.; Barber, Nick // Drug Safety;2004, Vol. 27 Issue 9, p661 

    In paediatric medicine, drug doses are usually calculated individually based on the patient's age, weight and clinical condition. Therefore, there are increased opportunities for, and a relatively high risk of, dosing errors in this setting. Consequently, a systematic literature review using...

  • Citalopram overdose.  // Reactions Weekly;4/15/2006, Issue 1097/1098, p11 

    Discusses research being done on citalopram overdose in an infant. Reference to a study by L. N. Masullo et al in a 2006 issue of "Clinical Toxicology"; Effort of the mother to induce vomiting on the infant; Health condition of the patient upon presentation at the emergency room; Symptoms...

  • Number of children poisoned by medication rising dramatically, study says.  // Biomedical Market Newsletter;9/26/2011, Vol. 21, p593 

    The article presents a study that investigates the rising cases of medication poisoning in children in Cincinnati.

  • Study finds an increase of children accidentally poisoned with pharmaceuticals.  // Biomedical Market Newsletter;9/26/2011, Vol. 21, p593 

    The article presents a study that investigates the accidental pharmaceutical poisoning of children.

  • Treprostinil overdose.  // Reactions Weekly;5/1/2013, Issue 1450, p30 

    An abstract of the study "Successful management of an inadvertent excessive treprostinil overdose," by W. Hohenforst-Schmidt and colleagues is presented.

  • Patients who take overdoses. Kessel, Neil // British Medical Journal (Clinical Research Edition);5/4/1985, Vol. 290 Issue 6478, p1297 

    Focuses on the trend in medical management on patient having drug overdose in Great Britain. Evaluation of poisoned patient by junior doctors; Professionals with authority to assess the psychosocial status of the patients; Significance of carrying out physical and psychosocial assessments.

  • Severe hepatotoxicity, acute renal failure, and pancytopenia in a young child after repeated... Douidar, Samir M.; Al-Khalil, Ihsan // Clinical Pediatrics;Jan1994, Vol. 33 Issue 1, p42 

    Presents the case of a child who developed severe hepatotoxicity, renal failure and pancytopenia after repeated acetaminophen overdose and who survived after supportive treatment and late N-acetylcysteine therapy. Laboratory data for the child; Vital signs.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics